Exponential mapping for Lie groupoids
Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 267-282
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_47_2_267_282,
author = {Jan Kubarski},
title = {Exponential mapping for {Lie} groupoids},
journal = {Colloquium Mathematicum},
pages = {267--282},
year = {1982},
volume = {47},
number = {2},
doi = {10.4064/cm-47-2-267-282},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-47-2-267-282/}
}
Jan Kubarski. Exponential mapping for Lie groupoids. Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 267-282. doi: 10.4064/cm-47-2-267-282
Cité par Sources :